Previous |  Up |  Next


transaction costs; nonlinear partial differential equation; numerical computation
We deal with numerical computation of the nonlinear partial differential equations (PDEs) of Black–Scholes type which incorporate the effect of transaction costs. Our proposed technique surmounts the difficulty of infinite domains and unbounded values of the solutions. Numerical implementation shows the validity of our scheme.
[1] Black F., Scholes M.: The pricing of options and corporate liabilities. J. Political Economy 81 (1973), 637–659 DOI 10.1086/260062 | Zbl 1092.91524
[2] Boyle P. P., Vorst T.: Option replication in discrete time with transaction costs. J. Finance 47 (1992), 271–293 DOI 10.1111/j.1540-6261.1992.tb03986.x
[3] Dewynne J. N., Whalley A. E., Wilmott P.: Path-dependent options and transaction costs. In: Mathematical Models in Finance (S. D. Howison, F. P. Kelly, and P. Wilmott, eds.), Chapman and Hall, London 1995, pp. 67–79 Zbl 0854.90009
[4] Hoggard T., Whalley A. E., Wilmott P.: Hedging option portfolios in the presence of transaction costs. Adv. in Futures and Options Res. 7 (1994), 21–35
[5] Hull J.: Options, Futures, and Other Derivatives. Fourth edition. Prentice-Hall, New Jersey 2000 Zbl 1087.91025
[6] Imai H.: Some methods for removing singularities and infinity in numerical simulations. In: Proc. Third Polish–Japanese Days on Mathematical Approach to Nonlinear Phenomena: Modeling, Analysis and Simulations (T. Aiki, N. Kenmochi, M. Niezgódka and M. Ôtani, eds.), Gakuto, Tokyo 2005, pp. 103–118 MR 2232832
[7] Imai H., Ishimura N., Mottate, I., Nakamura M. A.: On the Hoggard–Whalley–Wilmott equation for the pricing of options with transaction costs. Asia–Pacific Financial Markets 13 (2007), 315–326 DOI 10.1007/s10690-007-9047-8
[8] Ishimura N.: Remarks on the nonlinear partial differential equations of Black–Scholes type with transaction costs. preprint. Submitted
[9] Jandačka M., Ševčovič D.: On the risk-adjusted pricing-methodology-based valuation of vanilla options and explanation of the volatility smile. J. Appl. Math. 3 (2005), 235–258 DOI 10.1155/JAM.2005.235 | MR 2201973 | Zbl 1128.91025
[10] Kwok Y.: Mathematical Models of Financial Derivatives. Springer, New York 1998 MR 1645143 | Zbl 1146.91002
[11] Leland H. E.: Option pricing and replication with transaction costs. J. Finance 40 (1985), 1283–1301 DOI 10.1111/j.1540-6261.1985.tb02383.x
[12] Merton R. C.: Theory of rational option pricing. Bell J. Econ. Manag. Sci. 4 (1973), 141–183 DOI 10.2307/3003143 | MR 0496534
[13] Wilmott P.: Paul Wilmott on Quantitative Finance, Vol. I, II. Wiley, New York 2000
[14] Wilmott P., Howison, S., Dewynne J.: The Mathematics of Financial Derivatives. Cambridge University Press, Cambridge 1995 MR 1357666 | Zbl 0842.90008
Partner of
EuDML logo